The Aword

  • Increase font size
  • Default font size
  • Decrease font size
Welcome, Guest

Lyrica (Pregabalin)
(1 viewing) (1) Guest
  • Page:
  • 1

TOPIC: Lyrica (Pregabalin)

Lyrica (Pregabalin) 1 year, 5 months ago #1754

  • helen
  • OFFLINE
  • Gold Boarder
  • Posts: 179
  • Karma: 1
I have been taking 100mg Lyrica, twice a day for a long time. My muscle cramps have increased to such an extent my ribcage/torso feels permanently crushed, throat and facial/head muscles feel tight too. My neck crunches and cracks loudly frequently!

Bed-bound by constant cramps - does anyone have any thoughts on whether or not increasing Lyrica may decrease my cramps?

Any thoughts helpful as none of traditionally prescribed drugs have not helped (Tizanidine increased cramps)!!

Many thanks and wish everyone 'good days'

Love Helen x

Re: Lyrica (Pregabalin) 1 year, 5 months ago #1757

  • kev
  • OFFLINE
  • Expert Boarder
  • Posts: 117
  • Karma: 0
I'm on 225mg Lyrica daily and have tried cutting down several times but never noticed a worsening of cramps, just stayed the same. However i take Baclofen for cramps and it helps quite a bit Helen.
The following user(s) said Thank You: ann

Re: Lyrica (Pregabalin) 1 year, 5 months ago #1758

  • helen
  • OFFLINE
  • Gold Boarder
  • Posts: 179
  • Karma: 1
Hi Kev, thanks for your reply!

Wish I could tolerate Baclofen, unfortunately had bad dizziness and visual problems so had to stop.

I asked an American pain professor for some advice and she said that I'm "mightily challenged" LOL

Thank goodness today, my cramps have stopped after 12 days...!! It's so weird because, I get a few hours respite and then my body decides to attack again.

Take care Kev and it's great to have a place to connect with others who appreciate what this hideous illness does to us.

Helen x

Re: Lyrica (Pregabalin) 1 year, 5 months ago #1759

  • kev
  • OFFLINE
  • Expert Boarder
  • Posts: 117
  • Karma: 0
Sorry Helen, i'm pretty sure you already told me you couldn't take baclofen. My memory is poor, another side effect of Lyrica i think.
Yes nobody but other Arach sufferers really understand what we are going through. When i explain to friends my tinnitus has worsened considerably due to 'a problem in my back' they think i'm mad!
I hope you find a suitable drug for those spasms, they really are horrible.

Re: Lyrica (Pregabalin) 1 year, 5 months ago #1760

  • helen
  • OFFLINE
  • Gold Boarder
  • Posts: 179
  • Karma: 1
Thanks Kev

Even if we don't get to resolve our problems, still good to keep in touch. Sorry to hear about your tinnitus - must drive you nuts.

My thought processes are affected too, find it hard to remember things and am always checking with my husband if I've got something right or not

I've definitely found MITOQ (from New Zealand) helpful in restoring sensation - it's weird how I didn't realise how much I'd lost until it started coming back - if you know what I mean. Take a look at their website, a couple of people with long term MS have had some amazing results.

www.mitoq.com/uk/your-stories/video-stories

Take care, Helen
  • Page:
  • 1
Time to create page: 0.21 seconds